Asymptotic behavior for S-estimators in random design linear model with long-range-dependent errors

Lin, Zhengyan, Li, Degui and Chen, Jia (2007) Asymptotic behavior for S-estimators in random design linear model with long-range-dependent errors. Metrika, 66 3: 289-303.


Author Lin, Zhengyan
Li, Degui
Chen, Jia
Title Asymptotic behavior for S-estimators in random design linear model with long-range-dependent errors
Journal name Metrika   Check publisher's open access policy
ISSN 0026-1335
1435-926X
Publication date 2007-11
Year available 2006
Sub-type Article (original research)
DOI 10.1007/s00184-006-0111-6
Volume 66
Issue 3
Start page 289
End page 303
Total pages 15
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Abstract The asymptotic behavior of S-estimators in a random design linear model with long-range-dependent Gaussian errors is considered. It turns out that the S-estimators of regression parameter and error variance are strongly consistent under mild conditions. Furthermore, the asymptotic distribution of the S-estimator of regression parameter is normal if the design vectors are i.i.d. and is non-normal if the design vectors are long-range dependent Gaussian vectors. We also show that the asymptotic distribution of S-estimator of the error variance is non-normal since the errors are long-range dependent.
Keyword Asymptotic distribution
Consistency
Linear model
Long-range dependence
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Published online: 1 December 2006

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 18 Abstract Views  -  Detailed Statistics
Created: Wed, 21 Mar 2012, 16:39:53 EST by Dr Jia Chen on behalf of Mathematics